Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Tingling in arms and legs after wisdom tooth extraction under general anesthesia. Is it normal?

Is it normal to have tingling in my arms and legs following a wisdom teeth extraction surgery this morning? I took one 5mg hydrocodone/325 acetominaphen pill , and about 5 hours later, took a 500 mb acetominaphen pill, which was 2 hours ago, and that s it. I was put under general anesthesia for the surgery. Just want to make sure I shouldn t worry about the tingling happening in my extremities now.
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  923
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Psychiatrist 's  Response

Hello and welcome to Healthcare Magic. Thanks for your query.

Since you have been put under general anesthesia, it is possible that this tingling sensation in your extremities could be due to some effects related to the anesthetic medication.

You don't have to worry much about this and the sensations should most likely subside on its own within the next few hours. I would advise you to drink plenty of fluids and take adequate rest. In case this problem doesnt show signs of subsiding in the next 12 - 24 hours or if you develop any other complications, then you have to report this to your doctor.

Wish you all the best.

Dr. Jonas Sundarakumar
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor